MAUDE Adverse Event Report: LIMACORPORATE S.P.A SMR SHOULDER; LINER FOR METAL-BACK (UHMWPE) LINER SMALL

LIMACORPORATE S.P.A SMR SHOULDER; LINER FOR METAL-BACK (UHMWPE) LINER SMALL
Model Number 1377.50.020
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Metal Related Pathology (4530); Loose body in joint (4926)
Date of Event 03/02/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery was performed on (b)(6) 2026 due to disassembly of components and metallosis.Previous surgery is unknown, as well as complete product information of original implant.During revision, the pre-existing liner for metal back glenoid small (pn 1377.50.020) was found loose from the smr metal-back glenoid small (pn 1375.21.020) and floating in the joint, causing metal on metal friction and therefore severe metallosis.Surgeon removed all the glenoid components, as well as the pre-existing smr humeral head ø50 mm (pn 1322.09.500) and adaptor taper (pn 1330.15.274) and re-implanted a new taper and head on the humeral side to restore shoulder functionality with a hemi arthroplasty.Surgery was completed as intended.Patient is male, date of birth (b)(6)1960.The event occurred in the united states.
 
Additional Manufacturer Narrative
Explanted components have been discarded therefore cannot be returned to manufacturer for identification and analysis.No review of manufacturing records for complained parts can be performed either since product information is unknown.The manufacturer will submit a final report as soon as the investigation is completed.

Brand Name
SMR SHOULDER
Common Device Name
LINER FOR METAL-BACK (UHMWPE) LINER SMALL
Manufacturer (Section D)
LIMACORPORATE S.P.A
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale 52
villanova di san daniele, udine 33038
MDR Report Key25067102
Report Number3008021110-2026-00198
Device Sequence Number13351714
Product Code KWS
UDI-Device Identifier08033390272704
UDI-Public8033390272704
Combination Product (Y/N)N
PMA/510(K) Number
K113254
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1377.50.020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/04/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexMale